Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

See all formats and pricing
Select Volume and Issue


30,00 € / $42.00 / £23.00

Get Access to Full Text

Free boundary regularity below the continuous threshold: 2-phase problems

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 2006, Issue 596, Pages 1–44, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/CRELLE.2006.050, August 2006

Publication History

Published Online:


In the present paper we continue our study of free boundary regularity problems for harmonic measure and Poisson kernels, below the continuous threshold. We focus our attention on 2-phase problems. We show that under the appropriate hypothesis for the free boundary data, if each phase is geometrically non-degenerate then the free boundary is regular. The main new point of this work is that no flatness condition on the free boundary is assumed a priori.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Kaj Nyström
Mathematische Zeitschrift, 2012, Volume 270, Number 1-2, Page 197
Niklas L. P. Lundström and Kaj Nyström
manuscripta mathematica, 2009, Volume 129, Number 2, Page 231

Comments (0)

Please log in or register to comment.